×

Differentiable solutions of equations involving iterated functional series. (English) Zbl 1167.39309

Summary: The nonmonotonic differentiable solutions of equations involving iterated functional series are investigated. Conditions for the existence, uniqueness, and stability of such solutions are given. These extend earlier results due to V. Murugan and P. V. Subrahmanyam [Fixed Point Theory Appl. 2005, No. 2, 219–232 (2005; Zbl 1101.39007)].

MSC:

39B12 Iteration theory, iterative and composite equations
39B52 Functional equations for functions with more general domains and/or ranges

Citations:

Zbl 1101.39007
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, vol. 32 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. · Zbl 0703.39005
[2] K. Baron and W. Jarczyk, “Recent results on functional equations in a single variable, perspectives and open problems,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 1-48, 2001. · Zbl 0972.39011
[3] S. Nabeya, “On the functional equation f(p+qx+rf(x))=a+bx+cf(x),” Aequationes Mathematicae, vol. 11, pp. 199-211, 1974. · Zbl 0289.39003
[4] J. Z. Zhang, L. Yang, and W. N. Zhang, Iterative Equations and Embedding Flow, Scientific and Technological Education, Shanghai, China, 1998.
[5] N. Abel, Oeuvres Complètes, vol. 2, Christiana, Christiana, Ten, USA, 1881.
[6] J. M. Dubbey, The Mathematical Work of Charles Babbage, Cambridge University Press, Cambridge, UK, 1978. · Zbl 0376.01002
[7] J. G. Dhombres, “Itération linéaire d’ordre deux,” Publicationes Mathematicae Debrecen, vol. 24, no. 3-4, pp. 277-287, 1977. · Zbl 0398.39006
[8] L. R. Zhao, “Existence and uniqueness theorem for the solution of the functional equation \lambda 1f(x)+\lambda 2f2(x)=F(x),” Journal of University of Science and Technology of China, vol. 13, pp. 21-27, 1983.
[9] A. Mukherjea and J. S. Ratti, “On a functional equation involving iterates of a bijection on the unit interval,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 8, pp. 899-908, 1983. · Zbl 0518.39005
[10] W. N. Zhang, “Discussion on the iterated equation \sum i=1n\lambda ifi(x)=F(x),” Chinese Science Bulletin, vol. 32, no. 21, pp. 1444-1451, 1987. · Zbl 0639.39006
[11] W. N. Zhang, “Stability of the solution of the iterated equation \sum i=1n\lambda ifi(x)=F(x),” Acta Mathematica Scientia, vol. 8, no. 4, pp. 421-424, 1988. · Zbl 0664.39004
[12] W. N. Zhang, “Discussion on the differentiable solutions of the iterated equation \sum i=1n\lambda ifi(x)=F(x),” Nonlinear Analysis: Theory, Methods & Applications, vol. 15, no. 4, pp. 387-398, 1990. · Zbl 0717.39005
[13] W. N. Zhang, “An application of Hardy-Boedewadt’s theorem to iterated functional equations,” Acta Mathematica Scientia, vol. 15, no. 3, pp. 356-360, 1995. · Zbl 0857.39010
[14] J. G. Si, “The existence and uniqueness of solutions to a class of iterative systems,” Pure and Applied Mathematics, vol. 6, no. 2, pp. 38-42, 1990. · Zbl 0856.39022
[15] J. G. Si, “The C2-solutions to the iterated equation \sum i=1n\lambda ifi(x)=F(x),” Acta Mathematica Sinica, vol. 36, no. 3, pp. 348-357, 1993. · Zbl 0783.39004
[16] M. Kulczycki and J. Tabor, “Iterative functional equations in the class of Lipschitz functions,” Aequationes Mathematicae, vol. 64, no. 1-2, pp. 24-33, 2002. · Zbl 1009.39021
[17] W. Zhang, K. Nikodem, and B. Xu, “Convex solutions of polynomial-like iterative equations,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 29-40, 2006. · Zbl 1090.39012
[18] B. Xu and W. Zhang, “Decreasing solutions and convex solutions of the polynomial-like iterative equation,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 483-497, 2007. · Zbl 1114.39007
[19] J. Zhang, L. Yang, and W. Zhang, “Some advances on functional equations,” Advances in Mathematics, vol. 24, no. 5, pp. 385-405, 1995. · Zbl 0862.39009
[20] X. Wang and J. G. Si, “Differentiable solutions of an iterative functional equation,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 79-96, 2001. · Zbl 0976.39016
[21] V. Murugan and P. V. Subrahmanyam, “Existence of solutions for equations involving iterated functional series,” Fixed Point Theory and Applications, vol. 2005, no. 2, pp. 219-232, 2005. · Zbl 1101.39007
[22] V. Murugan and P. V. Subrahmanyam, “Special solutions of a general iterative functional equation,” Aequationes Mathematicae, vol. 72, no. 3, pp. 269-287, 2006. · Zbl 1113.39028
[23] X. Li and S. Deng, “Differentiability for the high dimensional polynomial-like iterative equation,” Acta Mathematica Scientia, vol. 25, no. 1, pp. 130-136, 2005. · Zbl 1080.39024
[24] X. P. Li, “The C1 solution of the high dimensional iterative equation with variable coefficients,” College Mathematics, vol. 22, no. 3, pp. 67-71, 2006.
[25] J. Mai and X. Liu, “Existence, uniqueness and stability of Cm solutions of iterative functional equations,” Science in China Series A, vol. 43, no. 9, pp. 897-913, 2000. · Zbl 0999.39020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.